Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorKoponen, A.en
dc.contributor.authorKandhai, D.en
dc.contributor.authorHellén, E.en
dc.contributor.authorAlava, M.en
dc.contributor.authorHoekstra, Alfons G.en
dc.contributor.authorKataja, M.en
dc.contributor.authorNiskanen, K.en
dc.contributor.authorSloot, Peter M. A.en
dc.contributor.authorTimonen, J.en
dc.identifier.citationKoponen, A., Kandhai, D., Hellén, E., Alava, M., Hoekstra, A., Kataja, M., et al. (1998). Permeability of Three-Dimensional Random Fiber Webs. Physical Review Letters, 80(4), 716-719.en
dc.description.abstractWe report the results of essentially ab initio simulations of creeping flow through large three-dimensional random fiber webs that closely resemble fibrous sheets such as paper and nonwoven fabrics. The computational scheme used in this Letter is that of the lattice-Boltzmann method and contains no free parameters concerning the properties of the porous medium or the dynamics of the flow. The computed permeability of the web is found to be in good agreement with experimental data, and confirms that permeability depends exponentially on porosity over a large range of porosity.en
dc.relation.ispartofseriesPhysical review lettersen
dc.rights© 1998 The American Physical Society. This paper was published in Physical Review Letters and is made available as an electronic reprint (preprint) with permission of The American Physical Society. The paper can be found at the following official DOI: [].  One print or electronic copy may be made for personal use only. Systematic or multiple reproduction, distribution to multiple locations via electronic or other means, duplication of any material in this paper for a fee or for commercial purposes, or modification of the content of the paper is prohibited and is subject to penalties under law.en
dc.subjectDRNTU::Engineering::Computer science and engineeringen
dc.titlePermeability of three-dimensional random fiber websen
dc.typeJournal Articleen
dc.contributor.schoolSchool of Computer Engineeringen
dc.description.versionPublished versionen
item.fulltextWith Fulltext-
Appears in Collections:SCSE Journal Articles
Files in This Item:
File Description SizeFormat 
349. Permeability of three-dimensional random fibre webs.pdf162.9 kBAdobe PDFThumbnail

Citations 1

Updated on Jan 27, 2023

Web of ScienceTM
Citations 1

Updated on Jan 27, 2023

Page view(s) 5

Updated on Feb 5, 2023

Download(s) 10

Updated on Feb 5, 2023

Google ScholarTM




Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.